Journal of the Mathematical Society of Japan

Perturbation of continuous spectra by unbounded operators, I.

Shige Toshi KURODA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 3 (1959), 247-262.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148281

Digital Object Identifier
doi:10.2969/jmsj/01130247

Mathematical Reviews number (MathSciNet)
MR0117568

Zentralblatt MATH identifier
0094.09303

Subjects
Primary: 46.00

Citation

Toshi KURODA, Shige. Perturbation of continuous spectra by unbounded operators, I. J. Math. Soc. Japan 11 (1959), no. 3, 247--262. doi:10.2969/jmsj/01130247. https://projecteuclid.org/euclid.jmsj/1261148281


Export citation